# SDR VNAA2010062400014

- Difficulty date: June 10, 2010
- Submitted: June 24, 2010
- Operation: Air carrier
- Aircraft: N245PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7919
- Aircraft time: 14,591 hours, 15,364 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: UK
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE A CRACK AT FS 559 PRESSURE BULKHEAD CAP ANGLE WAS FOUND.  AIRCRAFT WAS REPAIRED USING MAINTENANCE MANUALS AND AIRCRAFT RELEASED FOR SERVICE.
